# SDR C2XA02CL236

- Difficulty date: November 29, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Switch
- Part number: 852701
- Part serial: A21219
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3915 THE CREW REPORTED A LOUD ROARING NOISE FROM AREA BELOW COCKPIT FLOOR IN FLIGHT.MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS WOULD NOT RETRACT.THE NOSE GEAR DOOR SEQUENCE PROXIMITY SWITCH WAS REPLACED.OPERATIONAL CHECKS WERE GOOD.
